# SDR AALA202306299145

- Difficulty date: May 19, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,969 hours, 25,361 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Part number: 122111591A
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 16 RIGHT HAND EMERGENCY EXIT WINDOW SHADE INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202305229145: REPLACED ROW 16 WINDOW SHADE PER AMM 25-21-12.** (CLOSED)
